Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 61, NWS Wakefield, VA

August 15, 2020Camden County, Pasquotank County, North Carolina

NWS Wakefield, VA issued this flash flood warning at Aug 15, 2020, 6:28 PM EDT for Camden County, Pasquotank County, North Carolina. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 15, 2020, 6:28 PM EDT (22:28 UTC)
Expired
Aug 15, 2020, 11:21 PM EDT
In force
5 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
None

Counties Camden County, NC, Pasquotank County, NC

The radar

The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2020-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2020-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 4:35 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 15, 4:35 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
435 PM EDT Sat Aug 15 2020

.SYNOPSIS...
A trough of low pressure and a slow moving front across
the area, will result in unsettled weather through the weekend.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 400 PM EDT Saturday...

Widespread showers and scattered thunderstorms continue across the
area as a boundary remains stationary across southside Virginia.
Amazing precipitation totals from earlier this morning across
Chesterfield County with some places reporting 10+ inches of rain
with widespread flooding reports and numerous roads closed. Latest
near term forecast guidance suggests this boundary will remain quite
active through tonight especially as the upper trough
approaches from the west and low pressure moves along it this
evening into the overnight. The latest HRRR guidance suggests
that SE VA and NE NC including the Peninsula may see the
heaviest rainfall late this afternoon into this evening as a
weak low analyzed over the southern VA Piedmont helps to focus
precip along the boundary. The focus then shifts to perhaps the
northern neck and middle peninsula as the low slowly moves east
with the hi res guidance suggesting an inverted trough
developing into the eastern part of the CWA. In fact, the 12z
HREF suggests a 30% prob of 3"/3hr in the eastern part VA late
tonight associated with this trough. With all of this said, have
opted to extend the flash flood watch into the northern neck
and VA eastern shore, and also expand the watch until 12z Sunday
morning. It is possible that the heaviest rain will end much
sooner than that across the SW counties, but for simplicity just
opted to expand the entire watch until 12z. Some places could
locally see up to 5 inches of rain under the heaviest
showers/storms through early tomorrow.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
As of 400 PM EDT Saturday...

No major changes to the going forecast through Tuesday. The upper
trough slowly moves east across the area Sunday, then offshore by
Sunday night. Still possible heavy rainfall early Sunday  morning
especially northeast and into the MD eastern shore as the low
remains nearby. May need to expand the flash flood watch into
Maryland tonight but will defer that decision to later shifts given
the model QPF spread in that area. More shower/storm development
during the afternoon Sunday across the east as the front/trough will
be slow to clear the area. Another weak trough moves through the
area on Monday. GFS most aggressive with precipitation with
this feature and blended guidance shows generally low pops. Will
keep 20% PoPs for Mon afternoon. Tuesday generally dry although
isolated showers/storms could not be ruled out Tue afternoon.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 330 PM EDT Thursday...

The middle to end of next week will be unsettled as a stationary
front lingers along the southeast coast and an upper level low sits
across the deep south. Chance showers/storms will be in the forecast
each day. Temps will be near seasonal norms with highs generally in
the mid to upper 80s, and low temps in the upper 60s to lower
70s.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
As of 200 PM EDT Saturday...

Generally MVFR or IFR(other than SBY) through tonight with
widespread showers/storms due to a nearly stationary boundary
across the region. Could not rule out a thunderstorm especially
ORF/ECG/PHF late this afternoon into this evening. Heavier
showers move into SBY later tonight into Sun morning possibly
allowing them to drop to MVFR or IFR.

Outlook:

Continued unsettled weather for mainly the terminals closer to
the coast on Sunday. Much quieter early next week.

&&

.MARINE...
As of 400 PM EDT Saturday...

High pressure remains anchored well NE of the region today into
tonight as an area of low pressure slowly tracks east along the
stationary front across NC/VA border. Northeast winds have
increase to 15-20 kt with a few gusts up to 25 kt and is
expected to continue into Sunday morning. The surface low
pressure will move off the VA/NC coast Sunday morning and wind
will turn NNW 15-20 kt Sunday. Therefore SCAs have been issued
for the Chesapeake Bay, lower James River, and Rappahannock
River through Sunday night. Waves in the bay and tidal rivers
are expected to be 2-4 ft.

Seas off the coast of Delmarva have build to near 5 ft, and are
expected to build to 5-6 ft into Sunday. Therefore, a SCA as
been issued for our northern Atlantic coastal waters.

Seas are expected to gradually subside to 3-4ft early next
week. Weak high pressure is expected to build into the area by
Monday and Tuesday, and then slide offshore Wednesday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch through Sunday morning for NCZ012>017-
     030>032-102.
VA...Flash Flood Watch through Sunday morning for VAZ060-061-
     065>069-075>090-092-093-095>100-512>525.
MARINE...Small Craft Advisory until 6 AM EDT Monday for ANZ630>632-634-
     635-638-650-652.

&&

SYNOPSIS...AJB
NEAR TERM...MRD
SHORT TERM...MRD
LONG TERM...CMF
AVIATION...MRD
MARINE...AJZ/CP
Hazardous weather outlook, Aug 15, 4:10 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
410 PM EDT Sat Aug 15 2020

MDZ021>024-VAZ048-062-064-509>511-162015-
Dorchester-Wicomico-Somerset-Inland Worcester-Fluvanna-Goochland-
Caroline-Western Louisa-Eastern Louisa-Western Hanover-
410 PM EDT Sat Aug 15 2020

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia and north central Virginia.

.DAY ONE...Tonight.

Additional showers and thunderstorms are likely through tonight.
Periods of locally heavy rainfall...and localized flash flooding are
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

More showers and storms are possible on Sunday. Locally heavy
rainfall is possible causing localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-102-VAZ060-061-065>069-075>090-092-093-095>098-
512>525-162015-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Prince Edward-Cumberland-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
410 PM EDT Sat Aug 15 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

More showers and storms are possible on Sunday. Locally heavy
rainfall is possible causing localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ099-100-162015-
Accomack-Northampton-
410 PM EDT Sat Aug 15 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Beach Hazards Statement.

There is a high risk of rip currents on Sunday.

More showers and storms are possible on Sunday. Locally heavy
rainfall is possible causing localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-162015-
Maryland Beaches-
410 PM EDT Sat Aug 15 2020

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Additional showers and thunderstorms are likely through tonight.
Periods of locally heavy rainfall...and localized flash flooding are
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

There is a high risk of rip currents on Sunday.

More showers and storms are possible on Sunday. Locally heavy
rainfall is possible causing localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 15, 4:36 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
436 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     FLASH FLOOD      3 WSW IVOR              36.89N 76.94W
08/15/2020                   SOUTHAMPTON        VA   911 CALL CENTER

            FLOODING REPORTED ON RT 616 IN IVOR.

&&

CF
Special weather statement, Aug 15, 4:48 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Wakefield VA
448 PM EDT Sat Aug 15 2020

NCZ017-152130-
Western Currituck-
448 PM EDT Sat Aug 15 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CURRITUCK
COUNTY...

At 447 PM EDT, a strong thunderstorm was located over Currituck. the
storm is nearly stationary. This storm has shown signs of rotation.

Rainfall amounts of 1 to 2 inches are possible with this storm.

Locations impacted include...
Virginia Beach, Currituck, Moyock, Knotts Island, Barco, Snowden,
Sligo, Munden and Maple.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3647 7619 3655 7614 3655 7603 3660 7606
      3655 7598 3661 7599 3656 7593 3655 7595
      3652 7587 3652 7588 3647 7589 3648 7585
      3652 7586 3649 7581 3646 7588 3636 7601
TIME...MOT...LOC 2047Z 218DEG 3KT 3647 7605

Rogers
Local storm report, Aug 15, 5:04 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
504 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     FLASH FLOOD      1 N ORIANA              37.15N 76.52W
08/15/2020                   CITY OF NEWPORT NEWVA   BROADCAST MEDIA

            2 FT OF WATER ON ROADS IN THE COLONY PINES
            NEIGHBORHOOD.

&&
Local storm report, Aug 15, 5:07 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
507 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     FLASH FLOOD      2 ESE ETTRICK           37.23N 77.40W
08/15/2020                   CITY OF PETERSBURG VA   BROADCAST MEDIA

            ROADS IMPASSABLE DUE TO HIGH WATER.

&&
Local storm report, Aug 15, 5:56 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
556 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      2 WNW CURRITUCK         36.46N 76.05W
08/15/2020                   CURRITUCK          NC   LAW ENFORCEMENT

            SEVERAL REPORTS OF FLOODING THROUGHOUT
            CURRITUCK COUNTY.

&&

MRD
Local storm report, Aug 15, 6:06 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
606 PM EDT SAT AUG 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      SURRY                   37.13N 76.84W
08/15/2020                   SURRY              VA   911 CALL CENTER

            ROUTE 10 CLOSED IN PARTS OF SURRY COUNTY DUE
            TO FLOODING. ABOUT ANOTHER DOZEN ROADS
            CLOSED DUE TO FLOODING IN SURRY COUNTY AS
            WELL.

&&

MRD

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 9:07 PM EDTAreal Flood AdvisoryAKQYork, City of Poquoson113 min
Aug 14, 9:34 PM EDTAreal Flood AdvisoryAKQHenrico, City of Richmond116 min
Aug 14, 10:07 PM EDTFlash Flood WarningAKQCity of Richmond83 min
Aug 14, 11:30 PM EDTAreal Flood AdvisoryAKQHenrico, City of Richmond2 hr
Aug 14, 11:52 PM EDTAreal Flood AdvisoryAKQAmelia, Cumberland, Powhatan113 min
Aug 15, 3:21 AM EDTFlash Flood WatchAKQAccomack, Amelia, Brunswick, Charles City, Chesterfield, Cumberland and 39 more33 hr
Aug 15, 4:30 AM EDTAreal Flood WarningAKQCharles City, New Kent4 days
Aug 15, 4:50 AM EDTAreal Flood AdvisoryAKQAmelia, Powhatan3 hr
Aug 15, 5:12 AM EDTAreal Flood AdvisoryAKQAmelia3 hr
Aug 15, 5:23 AM EDTAreal Flood AdvisoryAKQChesterfield, Goochland, Henrico, Powhatan, City of Richmond3 hr
Aug 15, 5:53 AM EDTFlash Flood WarningAKQAmelia73 min
Aug 15, 6:02 AM EDTFlash Flood WarningAKQChesterfield, Powhatan3 hr
Aug 15, 6:12 AM EDTAreal Flood AdvisoryAKQGloucester, Mathews2 hr
Aug 15, 6:20 AM EDTAreal Flood AdvisoryAKQYork115 min
Aug 15, 6:48 AM EDTAreal Flood AdvisoryAKQCity of Hampton, City of Newport News34 min
Aug 15, 7:06 AM EDTAreal Flood WarningAKQAmelia3 hr
Aug 15, 7:22 AM EDTFlash Flood WarningAKQYork, City of Hampton, City of Newport News, City of Poquoson2 hr
Aug 15, 7:33 AM EDTAreal Flood AdvisoryAKQAmelia, Chesterfield117 min
Aug 15, 8:01 AM EDTFlash Flood WarningAKQAmelia, Chesterfield3 hr
Aug 15, 8:20 AM EDTAreal Flood AdvisoryAKQGloucester, York115 min
Aug 15, 8:28 AM EDTFlash Flood Warning Considerable damage threatAKQChesterfield3 hr
Aug 15, 8:37 AM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, City of Richmond6 hr
Aug 15, 8:59 AM EDTAreal Flood AdvisoryAKQChesterfield, Goochland, Powhatan2 hr
Aug 15, 9:32 AM EDTSpecial Weather StatementAKQCity of Colonial Heights, City of Petersburg43 min
Aug 15, 9:45 AM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Poquoson3 hr
Aug 15, 10:05 AM EDTFlash Flood WarningAKQChesterfield, Dinwiddie, City of Colonial Heights, City of Petersburg3 hr
Aug 15, 10:21 AM EDTFlash Flood Warning Considerable damage threatAKQChesterfield3 hr
Aug 15, 10:35 AM EDTAreal Flood WarningAKQAmelia, Chesterfield, Powhatan3 hr
Aug 15, 10:40 AM EDTSpecial Weather StatementAKQPrince George, City of Colonial Heights, City of Hopewell, City of Petersburg50 min
Aug 15, 10:57 AM EDTFlash Flood WarningAKQCharles City, Chesterfield, Prince George, City of Hopewell3 hr
Aug 15, 11:00 AM EDTFlash Flood Warning Considerable damage threatAKQChesterfield3 hr
Aug 15, 11:03 AM EDTFlash Flood WarningAKQCity of Hampton, City of Newport News3 hr
Aug 15, 12:04 PM EDTAreal Flood AdvisoryAKQCity of Virginia Beach3 hr
Aug 15, 12:37 PM EDTSpecial Weather StatementAKQSurry38 min
Aug 15, 12:44 PM EDTAreal Flood AdvisoryAKQYork, City of Newport News, City of Poquoson3 hr
Aug 15, 1:26 PM EDTFlash Flood WarningAKQYork, City of Newport News3 hr
Aug 15, 1:30 PM EDTAreal Flood WarningAKQCharles City, Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell and 2 more23 hr
Aug 15, 1:34 PM EDTSpecial Weather StatementAKQSurry41 min
Aug 15, 1:41 PM EDTAreal Flood AdvisoryAKQSurry3 hr
Aug 15, 3:25 PM EDTCoastal Flood StatementAKQGloucester, Lancaster, Mathews, Middlesex, Northumberland, Westmoreland10 hr
Aug 15, 3:28 PM EDTFlash Flood WarningAKQSurry6 hr
Aug 15, 3:40 PM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, Surry, Sussex17 min
Aug 15, 3:41 PM EDTAreal Flood AdvisoryAKQGreensville, Southampton3 hr
Aug 15, 3:51 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Aug 15, 3:57 PM EDTFlash Flood WarningAKQIsle of Wight, Southampton, Surry, Sussex3 hr
Aug 15, 4:02 PM EDTBeach Hazards StatementAKQAccomack, Northampton28 hr
Aug 15, 4:31 PM EDTFlash Flood WarningAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Aug 15, 4:46 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Virginia Beach3 hr
Aug 15, 4:48 PM EDTSpecial Marine WarningAKQ57 min
Aug 15, 5:03 PM EDTAreal Flood AdvisoryAKQSouthampton, City of Suffolk2 hr
Aug 15, 5:12 PM EDTAreal Flood AdvisoryAKQJames City, York, City of Newport News, City of Williamsburg3 hr
Aug 15, 5:27 PM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk2 hr
Aug 15, 6:03 PM EDTFlash Flood Warning Considerable damage threatAKQSurry6 hr
Aug 15, 7:22 PM EDTAreal Flood AdvisoryAKQJames City, York, City of Hampton, City of Newport News, City of Poquoson3 hr
Aug 15, 7:55 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Virginia Beach3 hr
Aug 15, 4:13 PM EDTAreal Flood AdvisoryAKQCamden, Currituck, Pasquotank3 hr
Aug 15, 4:48 PM EDTSpecial Weather StatementAKQCurrituck42 min
Aug 15, 4:59 PM EDTFlash Flood WarningAKQCamden, Currituck5 hr
Aug 15, 5:42 PM EDTAreal Flood AdvisoryAKQBertie, Chowan, Gates, Hertford, Perquimans3 hr
Aug 15, 6:15 PM EDTFlash Flood WarningAKQBertie, Chowan, Gates, Hertford2 hr

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.